# SDR YENA20130123018

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 11,178 hours, 6,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 741 MCO-SJU, CREW REPORTED L2 DOOR WON'T DISARM.  REMOVED AND REPLACED L2 DOOR ARMING CABLE AS PER 52-12-40.  ALL OPS CHECKS GOOD AT THIS TIME, AC OK FOR SERVICE.
